Minoxidil 5% foam side effects?!?!? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Member
    Join Date
    Jun 2012
    Posts
    31

    Default Minoxidil 5% foam side effects?!?!?

    Hey

    I recently started on minoxidil rogaine foam 5% and have begun to feel very dizzy all of a sudden after applying it, I started on a whole cap, then moved it down to half then a quatre, then less than that an im still getting the dizziness!

    I was looking around and heard that it could be that its the foam and this is causing too much of it to reach my systemic circulation, would switching to liquid or 2% foam be likely to help or should i just give up on minox?

    Thanks!

  2. #2
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    You may be having an allergic reaction to either the medicine itself or the carrier. I think it is best that you stop using the medicine until you know for sure what the problem is.

  3. #3
    Member
    Join Date
    Jun 2012
    Posts
    31

    Default

    Quote Originally Posted by Tracy C View Post
    You may be having an allergic reaction to either the medicine itself or the carrier. I think it is best that you stop using the medicine until you know for sure what the problem is.
    well the thing is, i'm pretty savvy on my medical knowledge (degree in biomedical sciences), i'm pretty certain it isn't an allergic reaction as it doesn't display any of the hall marks of an allergy (no swelling, or itchyness, no signs of anaphalaxis), I'm pretty sure that whats causing it is due to my already low blood pressure, too much of it reaching my systemic circulation ect,

    I was basically just wondering if people experiences less side effects with either 2% foam or 5% liquid compared to the 5% foam which i've been using...

  4. #4
    Senior Member
    Join Date
    Feb 2011
    Posts
    2,744

    Default

    Welcome!

    I have heard of people experiencing dizziness/vertigo straight after applying minoxidil which also included bad morning headaches, I would recommend switching it down a notch, I personally had a pretty bad reaction to a 5% solution of minox (headaches/itchiness etc) and when I switched to the 2% foam the sides did disappear. I warmed myself into it, began with half the recommended dose for 3 weeks then began the recommended dose thereafter.

    Of course I am not a medical professional (just a pilot) so dont take my advice, see a professional and get their opinion. Good luck!

  5. #5
    Member
    Join Date
    Jun 2012
    Posts
    31

    Default

    Quote Originally Posted by UK_ View Post
    Welcome!

    I have heard of people experiencing dizziness straight after applying minoxidil and bad morning headaches, I would recommend switching down, I personally had a pretty bad reaction to a 5% solution of minox (headaches/itchiness etc) and when I switched to the 2% foam the sides did disappear.

    Of course I am not a medical professional (just a pilot) so dont take my advice, see a professional and get their opinion. Good luck!
    ah thankyou, this is interesting, i shall try the 2% foam, did you use the folligain version for women? i can't seem to find any other 2% foams ect, so you have low blood pressure too? (this is what causes the headaches)

  6. #6
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    If you know you have low blood pressure, you probably should not be using Minoxidil at all without consulting your doctor about it.

    There is no 2% Rogaine foam. I've never seen generic 2% foam anywhere.

  7. #7
    Member
    Join Date
    Jun 2012
    Posts
    31

    Default

    Quote Originally Posted by Tracy C View Post
    If you know you have low blood pressure, you probably should not be using Minoxidil at all without consulting your doctor about it.

    There is no 2% Rogaine foam. I've never seen generic 2% foam anywhere.
    yeah there is a 2% foam marketed for women called foligain, fairly cheap 3 months supply for £28, might try that.

Similar Threads

  1. Minoxidil side effects ????
    By Follyculled in forum Hair Loss Treatments
    Replies: 4
    Last Post: 01-18-2018, 04:42 PM
  2. Horrible side effects of minoxidil?
    By z06guy in forum Men's Hair Loss: Start Your Own Topic
    Replies: 31
    Last Post: 03-26-2017, 11:13 PM
  3. Replies: 1
    Last Post: 10-24-2015, 01:03 AM
  4. Regaine foam side effects
    By geek84 in forum Hair Loss Treatments
    Replies: 0
    Last Post: 08-04-2011, 01:58 AM
  5. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 01:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Two consultations, two opposing opinions?
07-03-2022 10:55 AM
by JFR
Last Post By JFR
Today 02:40 AM
1600 FUE results, short hair, interview, Dr. Lindsey
02-16-2022 04:59 AM
Last Post By joana
Yesterday 07:31 PM
Celebrity Hairline Disasters - How To Avoid the Kyle Christie Effect
02-16-2018 02:47 PM
Last Post By cpahar90
Yesterday 04:06 AM
Question on number of grafts
Yesterday 02:30 AM
Last Post By Omorac1981
Yesterday 04:02 AM
11.06.20 Koray Erdogan 5000 Greft Results
04-18-2022 08:41 AM
by 110620
Last Post By totoking
07-05-2022 11:01 PM